MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SMARTSITE 20MM VENTED VIAL ACCESS DEVICE; I.V. FLUID TRANSFER SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SMARTSITE 20MM VENTED VIAL ACCESS DEVICE; I.V. FLUID TRANSFER SET
Model Number MV0420
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that smart-site 20mm vented vial access device leaked.The following information was provided by the initial reporter: material no: mv0420; batch no: unknown.It was reported that while attaching this device to our 20mm vial, the device did not pierce the stopper, but inadvertently pushed the stopper into the vial.
 
Additional Manufacturer Narrative
H.6.Investigation: no photo or sample received for investigation, the customer's complaint of faulty vial/stopper could not be verified at this time.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h.10.
 
Event or Problem Description
It was reported that smartsite 20mm vented vial access device leaked.The following information was provided by the initial reporter: material no: mv0420 , batch no: unknown.It was reported that while attaching this device to our 20mm vial, the device did not pierce the stopper but inadvertently pushed the stopper into the vial.

Brand Name
SMARTSITE 20MM VENTED VIAL ACCESS DEVICE
Common Device Name
I.V. FLUID TRANSFER SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10710185
Report Number9616066-2020-20141
Device Sequence Number3259615
Product Code LHI
UDI-Device Identifier10885403228452
UDI-Public10885403228452
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/28/2022
Device Model NumberMV0420
Device Catalogue NumberMV0420
Device Lot Number9226
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1